# SDR REXA2019121311724

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,707 hours, 29,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH EXTERIOR EMERGENCY LIGHT INOP
REPLAMPED EMREGENCY LIGHT IAW   CMM 33-52-06. OPS CHECK GOOD. P/N OFF/ON: 8GH002473-08
